New obstructions to symplectic embeddings

R. Hind, E. Kerman

Research output: Contribution to journalArticlepeer-review


In this paper we establish new restrictions on the symplectic embeddings of basic shapes in symplectic vector spaces. By refining an embedding technique due to Guth, we also show that they are sharp.

Original languageEnglish (US)
Pages (from-to)383-452
Number of pages70
JournalInventiones Mathematicae
Issue number2
StatePublished - May 2014

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'New obstructions to symplectic embeddings'. Together they form a unique fingerprint.

Cite this